# SDR CALA2024102102686

- Difficulty date: October 18, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N14102
- Make and model: Boeing 757224
- Aircraft serial: 27292
- Aircraft time: 113,796 hours, 24,801 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Seal
- Part number: 149N755096
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-32-3-6064 L/H  MLG WHEEL WELL AT STA1049 KEEL EXTENDING TO OUTER PANEL 197EL FWD DOOR SEAL HAS TWO CRACKS.
